# SDR AALA20070004

- Difficulty date: January 1, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: ES4101538
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - AFTER TAKEOFF, THE STANDBY RUDDER LIGHT ILLUMINATED AND STAYED ON UNTIL THE FLAPS WERE PULLED UP.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED RELAY IN FLIGHT CONTROLS MODULE 053.  SYSTEM GROUND CHECKED NORMAL OPERATION.
